| Model Number |
BF-H190 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the bronchovideoscope had a separate issue.During the initial evaluation of the device it was observed, plastic distal end cover was burned.No patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's investigation.\
\
the device was returned to olympus for inspection and the reported event was confirmed.\
\
a definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: expected or random component failure without any design or manufacturing issue.\
\
should additional relevant information become available, a supplemental report will be submitted.\
\
olympus will continue to monitor field performance for this device.